# SDR SWAA2015110945872

- Difficulty date: September 30, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986, BETWEEN RBL 40 TO RBL 50.  REPAIRED FLOORBEAM IAW ER & EA.
